A 77-year-old man presented to our dermatology clinic with a gradually progressing lesion on his scalp and a horny protuberance on his left cheek of 3 years and 7 months duration, respectively. He had undergone renal transplantation for hypertensive nephropathy-related end stage renal disease 24 years ago and was receiving daily oral cyclosporine, mycophenolate mofetil and prednisolone. Azathioprine, which was part of the initial immunosuppressive regimen was substituted by mycophenolate mofetil 10 years ago. He was taking allopurinol, rosuvastatin and dutasteride for gout, hyperlipidemia and benign prostatic hyperplasia, correspondingly. Other regular medications included lisinopril, bisoprolol, rivaroxaban and erythropoietin.
To read this article in full you will need to make a payment
Purchase one-time access:Academic & Personal: 24 hour online accessCorporate R&D Professionals: 24 hour online access
One-time access price info
- For academic or personal research use, select 'Academic and Personal'
- For corporate R&D use, select 'Corporate R&D Professionals'
Subscribe:Subscribe to The American Journal of the Medical Sciences
Already a print subscriber? Claim online access
Already an online subscriber? Sign in
Register: Create an account
Institutional Access: Sign in to ScienceDirect
- Skin cancers after organ transplantation.N Engl J Med. 2003; 348: 1681-1691
- Opposing roles for calcineurin and ATF3 in squamous skin cancer.Nature. 2010; 465: 368-372
- Skin cancer in solid organ transplant recipients: advances in therapy and management: part II. Management of skin cancer in solid organ transplant recipients.J Am Acad Dermatol. 2011; 65: 263-279
Published online: August 11, 2022
Accepted: August 8, 2022
Received: October 11, 2021
© 2022 Southern Society for Clinical Investigation. Published by Elsevier Inc. All rights reserved.